# SDR SWAA2015051839768

- Difficulty date: May 14, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 33,963 hours, 19,873 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A1111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING WEB CRACKED AT BS 663, LBL 33.83.  REPAIRED WEB IAW EA.
